MAUDE Adverse Event Report: CENTURION MEDLINE; TRIPLE LUMEN INSERTION BUNDLE

CENTURION MEDLINE; TRIPLE LUMEN INSERTION BUNDLE
Model Number ECVC4335
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 when attempting to insert a central line into the "right ij" the introducer was noted to have "a hole".The customer reported a new kit was obtained and the patient required "multiple punctures" in order to use the "right ij".No additional information is available at this time.Sample requested to be returned.It has been determined that the reported event caused or contributed to serious injury therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 when attempting to insert a central line into the "right ij" the introducer was noted to have "a hole".

Brand Name
MEDLINE
Common Device Name
TRIPLE LUMEN INSERTION BUNDLE
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16448403
Report Number3004519921-2023-00006
Device Sequence Number17610551
Product Code OES
UDI-Device Identifier10653160357285
UDI-Public10653160357285
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECVC4335
Device Catalogue NumberECVC4335
Device Lot Number2022100490
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown